|iatrogenic hypogonadism from anabolic steriods
Jul 27, 1999
Could you comment on iatrogenic hypogonadism that follows with the use of anabolic steriods. Are there long term effects and would you be reluctant to prescribe anabolic steriods for mild weight loss if someone is eugonadal (assume the person eats fine)? Is it reversible? Thanks you for your input.
Response from Dr. Dieterich
Yes, I would be reluctant to prescribe steroids for mild weight loss in HIV because, in my experience, the gonads do not return. In HIV negative weight lifters who abuse anabolics, it often takes 6 months for normal testicular function to return. Douglas T. Dieterich, M.D.
Oxandrin & toxicity + New Oral hGH
Muscle Tissue, injections, staph
- AIDS Infection Risk Blowjob From A Prostitute
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.